Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KrisCy777

Blackheads everywhere!

So I am in my second month of accutane. Besides having to moisterize a ton, it has been fairly mild with other side effects.

But.. the last few days, almost every pore on my face has tiny blackheads on them. :wall: It isn't easy to see but it is gross. What is up with this? Any advice?

Share this post


Link to post
Share on other sites

Your skin is purging, it's perfectly normal. If you're like most people, the blackheads will rise to the surface on their own and will be expelled from the pores without any help from you. Don't mess with them, don't try to hurry the process by scrubbing at them or anything like that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×